Description
Compare to Tylenol Caplets Active Ingredient. Extra Strength Acetaminophen 500 mg Caplet active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free. This product should not be used with other medicines containing acetaminophen. Compare to Tylenol Caplets Active Ingredient Easy to swallow Pain reliever/fever reducer Aspirin and caffeine free Gluten free
Evaxo Pain Reliever Acetaminophen 500mg Caplets 200ct.Pack of 3.
Current Price
$28
Average
$28
Min Price
$28
Max Price
$28
Price dynamics
0%
Description
Compare to Tylenol Caplets Active Ingredient. Extra Strength Acetaminophen 500 mg Caplet active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free. This product should not be used with other medicines containing acetaminophen. Compare to Tylenol Caplets Active Ingredient Easy to swallow Pain reliever/fever reducer Aspirin and caffeine free Gluten free
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
